Journal of Applied Optics, Volume. 40, Issue 4, 632(2019)
Research on radiation uniformity of annular baffle integrating sphere light source
Get Citation
Copy Citation Text
ZENG Ruimin, WANG Yang, TANG Zetian, XIA Chengqi, DING Zhao, YANG Chen. Research on radiation uniformity of annular baffle integrating sphere light source[J]. Journal of Applied Optics, 2019, 40(4): 632
Category:
Received: Nov. 15, 2018
Accepted: --
Published Online: Nov. 5, 2019
The Author Email: Ruimin ZENG (m18181147058@163.com)